# SDR SIMA200209409

- Difficulty date: February 27, 2002
- Submitted: May 28, 2002
- Operation: Air carrier
- Aircraft: N319AM
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 319
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Track
- Part number: S53371293200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURING CPCP8 INSPECTION, FOUND FORWARD CARGO DRAIN TRACK CORRODED.  REPLACED FORWARD CARGO DRAIN TRACK IAW SRM 51-25-02.  (M)
